# SDR SWAA2022082444504

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 67,819 hours, 40,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EXIT SIGN BRACKET BROKEN / [01] REPAIRED PER EA 22-133-02575; OK TO CONTINUE PER TLD PERM REPAIR WITH 10 FLIGHT CYCLES
